# SDR FXGA201809281820

- Difficulty date: September 28, 2018
- Submitted: September 29, 2018
- Operation: Air carrier
- Aircraft: N932CE
- Make and model: Doug DC-9
- Aircraft serial: 47465
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR CORNER REPAIRS.  REPAIR OF FUSELAGE SKIN CRACKS AT THE UPPER, FORWARD AND AFT CORNERS OF THE MAIN CARGO DOOR.  REPAIR FUSELAGE SKIN CRACKS AT THE UPPER FORWARD AND AFT CORNER OF THE MAIN CARGO DOOR PER BOEING ISSUED 8900-9 AND BOEING SKETCH -09C.
